AMRON 60mg|5ml Syrup 120ml

 0.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 60mg/5ml
Drug Form : Syrup
Pack Size : 120ml
Does this requires a prescription ?Yes

Sodium Citrate:60mg/5ml + Ammonium Chloride:100mg/5ml + Menthol:1mg/5ml + Ephedrine:7mg/5ml + Chlorpheniramine (Maleate):2mg/5ml | Cough sedatives

Alternate brands

  • AMRON 60mg|5ml Syrup 60ml
     0.00
  • You can save 0
  • FREECOS 60mg|5ml Syrup 60ml
     8.00
  • You will pay -8 more
  • FREECOS 60mg|5ml Syrup 120ml
     15.00
  • You will pay -15 more
  • FREECOS 60mg|5ml Syrup 450ml
     30.00
  • You will pay -30 more
  • AMMORIDE 60mg|5ml Syrup 60ml
     10.00
  • You will pay -10 more

    Manufactured / Marketed By : Amros Product Form : SyrupPack Size : 120ml Ingredients : Sodium Citrate:60mg/5ml + Ammonium Chloride:100mg/5ml + Menthol:1mg/5ml + Ephedrine:7mg/5ml + Chlorpheniramine (Maleate):2mg/5mlGeneric Category : Cough sedatives

    Reviews

    There are no reviews yet.

    Be the first to review “AMRON 60mg|5ml Syrup 120ml”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver AMRON 60mg|5ml Syrup 120ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart